MolluscaBase name details

Turtoniidae Clark, 1855

489102  (urn:lsid:marinespecies.org:taxname:489102)

 unaccepted
Family
marine
Not documented
MolluscaBase eds. (2021). MolluscaBase. Turtoniidae Clark, 1855. Accessed at: https://molluscabase.org/aphia.php?p=taxdetails&id=489102 on 2021-10-26
Date
action
by
2010-07-10 09:41:30Z
created
2010-07-26 12:06:42Z
changed
2010-08-05 15:15:55Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bieler, R.; Carter, J. G.; Coan, E. V. (2010). Classification of Bivalve families. Pp. 113-133, in: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. <em>Malacologia.</em> 52(2): 1-184. [details]   

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2021-10-26 08:20:29+02:00 · Contact: Data Management Team